# SDR CA090922006

- Difficulty date: September 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 590 hours
- Engine: Thielt TAE12502114
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PST305
- Condition: Deformed
- Part time: 596 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITOT TUBE BENT ON HORIZONTAL SHAFT NEAR ELBOW. SHOWS INDICATIONS OF OVERHEATING. BULGE IN METAL NEAR BEND DEFORMITY. (TC# 20090922006)
